# SDR 97ZZZX1779

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, THE AFT CARGO PIT, SUPPORT FRAME ABOVE LONGERON 30 AT STA 996 IS CORRODED. MECHANICALLY REMOVED CORROSION FROM STR 23R TO STR 23L.  LESS THAN .002 INCH MATERIAL LOSS.  WITHIN LIMITS IAW DC9 SRM 51-10-3 AND SRM 53-01 FIG 1.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.
